# SDR UPS97422234

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, EMERGENCY EXIT LIGHT SIGN ABOVE ESCAPE SLIDE IN UPPER DECK IS INOP.  CLEANED CONNECTORS, OPS CHECK GOOD.
